Common Fixed Point Theorems for Non- Contractive Type Mappings in Banach Space

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2018 by IJMTT Journal
Volume-55 Number-5
Year of Publication : 2018
Authors : Jagdish C.Chaudhary, Dr. Gajendra Purohit, Dr. Shailesh T. Patel
  10.14445/22315373/IJMTT-V55P549

MLA

Jagdish C.Chaudhary, Dr. Gajendra Purohit, Dr. Shailesh T. Patel "Common Fixed Point Theorems for Non- Contractive Type Mappings in Banach Space", International Journal of Mathematics Trends and Technology (IJMTT). V55(5):371-379 March 2018. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In this paper we present some fixed point and common fixed point theorems are established for noncontraction mappings in Banach Space. Our result is motivated by many authors.

References
[1] Felix E.Browder, “Non-Expansive non-linear operators in a Banach space,” proc.Nat.Aced.Sci.U.S.A, vol. 54, pp. 1041–1044, 1965.
[2] D. Göhde, “Zum Prinzip der kontraktiven Abbildung,” Math. Nachrichten, vol. 30, no. 3–4, pp. 251–258, 1965.
[3] W. A. Kirk, “A fixed point theorem for non expansive mappings,” Lect. notes Math. Springer- Verlag, Berlin New York, vol. 886, pp. 484–505, 1981.
[4] K. Iseki, “Fixed point theorems in Banach spaces,” Math. Semin. Notes, Kobe Univ., vol. 2, pp. 11–13, 1974.
[5] S. . Sharma, P.L. & Rajput, “Fixed point theorem in Banach space,” Vikram Math.Jour, vol. 4, no. 35, 1983.
[6] M. R. & C. Singh, “Fixed point theorem in Banach space,” Pure Math.Manu., vol. 16, pp. 53–61, 1987.
[7] R. Yadav, R.N, Rajput, S.S, Bhardwaj, “Some fixed point theorems in Banach space,” Acta Cienc. Indica, vol. XXXIII, no. 2, pp. 453–458, 2007.
[8] W. Dotson, “Fixed points of quasi-nonexpansive mappings,” J. Aust. Math. Soc., vol. 13, no. 2, pp. 167–170, 1972.
[9] G. Emmanuele, “Fixed point theorems in complete metric space,” Non linear Anal., vol. 5, pp. 287–292, 1981.
[10] K. Goebel, “An elementary proof of the fixed-point theorem of Browder and Kirk.,” Michigan Math. J., vol. 16, no. 4, pp. 381– 383, Dec. 1969.
[11] E. Goebel, K and Zlotkiewicz, “Some fixed point theorems in Banach spaces,” Colloq. Math., vol. 1, no. 23, pp. 103–106, 1971.
[12] T. N. Goebel, K and Kirk, WA and Shimi, “A fixed point theorem in uniformlycon-vex spaces,” Math. Rev. MR47, vol. 4, no. 7, pp. 67–75, 1973.
[13] S. & R. D. Massa, “A fixed point theorem for generalized non expansive mappings,” Bull. Univ. Math. Italy., vol. 5, no. 15–A, pp. 654–664, 1978.
[14] Rhoades B.E, “Some fixed point theorems for generalized non- expansive mappings in Non-linear Analysis and Application,” Lect. notes pure Appl. Math. , vol. 80, pp. 223–228, 1982.
[15] V. Bryant, “A remark on a fixed-point theorem for iterated mappings,” Am. Math. Mon., vol. 75, no. 4, pp. 399–400, 1968.
[16] W. . Kirk, “A Fixed point theorem for non-expansive mappings-ii Contemp.,” Math , vol. 18, pp. 121–140, 1983.
[17] R. Tiwari, SK and Modi, “COMMON FIXED POINT RESULTS IN GENERALIZED BANACH SPACE,” Int. Educ. Res. J., vol. 3, no. 6, 2017.
[18] S. Vijayvargiya, Shefali and Bharti, “Some Fixed Point Results in Banach Spaces,” Glob. J. Pure Appl. Math., vol. 13, no. 9, pp. 5871–5890, 2017.

Keywords
Fixed point, Common Fixed Point, Banach spaces, non-contractive mapping.